Metrics

From
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type by Uttam Ghosh, Susmita Sarkar and Shantanu Das American Journal of Mathematical Analysis. 2015, 3(3), 72-84 doi:10.12691/ajma-3-3-3
Views
11385
Html 10577
Abstract 808
27 November 2015 (publication date) through 26 September 2020 *
16.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6292
PDF1831
Epub871
XML1020
PPT941
Figures1431
Tables198
Export: 2224
RIS730
BibTex743
Endnote751
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com